Alert archive / New Jersey / Dense Fog Advisories in 2006
Dense Fog Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this dense fog advisory at Jan 13, 2006, 4:48 AM EST for 4 states. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2006, 4:48 AM EST (09:48 UTC)
- Expired
- Jan 13, 2006, 2:16 PM EST
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
All 31 counties
Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 9.8 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1644 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPHI 130948 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 448 AM EST FRI JAN 13 2006 DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ067>071-131500- /O.NEW.KPHI.FG.Y.0002.060113T0948Z-060113T1500Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 448 AM EST FRI JAN 13 2006 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. A LARGE AREA OF FOG WILL REDUCE VISIBILITIES TO 1/4 MILE OR LESS THIS MORNING ACROSS THE ADVISORY AREA. TRAVEL CONDITIONS DURING THE MORNING COMMUTE WILL BE DIFFICULT IN SOME LOCATIONS. SLOW DOWN, USE LOW BEAM HEADLIGHTS, ALLOW EXTRA TIME TO REACH YOUR DESTINATION AND EXTRA DISTANCE BETWEEN YOUR VEHICLE AND THOSE AROUND YOU. VISIBILITIES SHOULD INCREASE LATER THIS MORNING. $$
3 follow-up statements
000 WWUS71 KPHI 131441 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 941 AM EST FRI JAN 13 2006 DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ067>071-131700- /O.EXT.KPHI.FG.Y.0002.000000T0000Z-060113T1700Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 941 AM EST FRI JAN 13 2006 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL NOON EST TODAY. DENSE FOG DEVELOPED OVER THE MID ATLANTIC REGION BEFORE SUNRISE, AND CONTINUES THROUGHOUT MUCH OF THE AREAS LATE THIS MORNING. VISIBILITIES OF LESS THEN ONE-QUARTER MILE WERE REPORTED IN MANY PLACES, AND THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE LATE MORNING HOURS. THE DENSE FOG ADVISORY HAS THEREFORE BEEN EXTENDED UNTIL NOON TODAY. TRAVEL CONDITIONS WILL BE DIFFICULT IN SOME LOCATIONS UNTIL THE FOG LIFTS LATE THIS MORNING OR EARLY THIS AFTERNOON. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. SLOW DOWN...USE LOW BEAM HEADLIGHTS... ALLOW EXTRA TIME TO REACH YOUR DESTINATION AND EXTRA DISTANCE BETWEEN YOUR VEHICLE AND THOSE AROUND YOU. $$
000 WWUS71 KPHI 131705 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1205 PM EST FRI JAN 13 2006 DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-021>025-131815- /O.EXP.KPHI.FG.Y.0002.000000T0000Z-060113T1700Z/ NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY 1205 PM EST FRI JAN 13 2006 ...DENSE FOG ADVISORY WILL EXPIRE AT NOON EST TODAY... VISIBILITIES HAVE BEEN IMPROVING DURING THE MORNING HOURS AS DRIER AIR MOVES IN FROM THE SOUTH. AS A RESULT, THE DENSE FOG ADVISORY WILL EXPIRE AT NOON EST TODAY. $$ NJZ001-007>010-PAZ054-055-060>062-132000- /O.EXB.KPHI.FG.Y.0002.060113T1705Z-060113T2000Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...READING... ALLENTOWN...BETHLEHEM...EASTON 1205 PM EST FRI JAN 13 2006 ...DENSE FOG ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. FOG DEVELOPED OVER THE MID ATLANTIC REGION BEFORE SUNRISE... AND CONTINUES THROUGHOUT MUCH OF THE AREA LATE THIS MORNING. SOME OF THIS FOG HAS BECOME DENSE WITH VISIBILITIES OF LESS THEN ONE- QUARTER MILE BEING REPORTED IN A FEW AREAS. THE DENSE FOG ADVISORY IS THEREFORE IN EFFECT UNTIL 3PM TODAY. TRAVEL CONDITIONS WILL BE DIFFICULT IN SOME LOCATIONS UNTIL THE FOG LIFTS LATER THIS AFTERNOON. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. SLOW DOWN...USE LOW BEAM HEADLIGHTS... ALLOW EXTRA TIME TO REACH YOUR DESTINATION AND EXTRA DISTANCE BETWEEN YOUR VEHICLE AND THOSE AROUND YOU. $$ NJZ012>015-019-020-026-027-PAZ067>071-132000- /O.EXT.KPHI.FG.Y.0002.000000T0000Z-060113T2000Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER- NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...SANDY HOOK... TRENTON...MOORESTOWN...MOUNT HOLLY...JACKSON... LONG BEACH ISLAND...WHARTON STATE FOREST...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 1205 PM EST FRI JAN 13 2006 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. DENSE FOG DEVELOPED OVER THE MID ATLANTIC REGION BEFORE SUNRISE... AND CONTINUES THROUGHOUT MUCH OF THE AREA LATE THIS MORNING. VISIBILITIES OF LESS THEN ONE-QUARTER MILE WERE REPORTED IN MANY PLACES... AND THESE CONDITIONS ARE EXPECTED TO CONTINUE INTO THE AFTERNOON HOURS. THE DENSE FOG ADVISORY HAS THEREFORE BEEN EXTENDED UNTIL 3PM TODAY. TRAVEL CONDITIONS WILL BE DIFFICULT IN SOME LOCATIONS UNTIL THE FOG LIFTS LATER THIS AFTERNOON. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. SLOW DOWN...USE LOW BEAM HEADLIGHTS... ALLOW EXTRA TIME TO REACH YOUR DESTINATION AND EXTRA DISTANCE BETWEEN YOUR VEHICLE AND THOSE AROUND YOU. $$
000 WWUS71 KPHI 131916 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 216 PM EST FRI JAN 13 2006 NJZ001-007>010-012>015-019-020-026-027-PAZ054-055-060>062-067>071- 132030- /O.CAN.KPHI.FG.Y.0002.000000T0000Z-060113T2000Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-NORTHWESTERN BURLINGTON- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK... TRENTON...MOORESTOWN...MOUNT HOLLY...JACKSON... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON... WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA 216 PM EST FRI JAN 13 2006 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE DENSE FOG ADVISORY. VISIBILITIES HAVE BEEN SLOWLY INCREASING ACROSS THE AREA DURING THE EARLY AFTERNOON HOURS. VISIBILITIES AT MOST REPORTING STATIONS ARE NOW ABOVE 1/4 MILE, AND CONDITIONS ARE EXPECTED TO CONTINUE IMPROVING THIS AFTERNOON. AS A RESULT, THE DENSE FOG ADVISORY ISSUED EARLIER HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Jan 13, 3:30 AM EST, 1 hour 18 minutes earlier.
Area forecast discussion, Jan 13, 3:30 AM EST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EST FRI JAN 13 2006
.SHORT TERM (TODAY THROUGH SATURDAY NIGHT)...
ANOTHER WARM DAY IS IN STORE TODAY, WITH SOUTHWESTERLY FLOW AHEAD OF
THE APPROACHING STORM. THE EFFECTS OF THIS STORM MAY BE FELT AS
EARLY AS LATE THIS AFTERNOON, WITH RAIN MOVING INTO THE REGION.
VERY STRONG LLJ (40-50KTS) MOVES IN LATER THIS EVENING, AND WITH
STRONG VERTICAL MOTION IN ADVANCE OF THE APPROACHING H5 TROF WHICH
BECOMES NEGATIVELY TILTED, THUNDER IS CERTAINLY A POSSIBILITY. RAIN
WILL OCCUR OVERNIGHT, AND POSSIBLY BE HEAVY AT TIMES.
MODELS ARE STILL HAVING SOME PRETTY SIGNIFICANT DISAGREEMENTS. JUST
BETWEEN THE NAM AND GFS, THE SFC LOW AT 12Z SAT IS SOUTH OF
WASHINGTON DC IN THE NAM IN CNTRL PA IN THE GFS. AT 00Z SUN, THE
NAM IS OFF THE NC COAST, WHILE THE GFS IS OFF OF LONG ISLAND. THE
GFS HAS BEEN SOMEWHAT MORE CONSISTENT OF LATE AND IS IN BETTER
AGREEMENT WITH THE ECMWF, WILL CONTINUE TO TREND THE FCST TOWARD ITS
SOLN, BUT STILL A LOW CONFIDENCE FCST, ESPECIALLY SINCE THE EVENT IS
LESS THAN 24 HOURS AWAY.
HOWEVER, THERE IS SOME BETTER AGREEMENT TODAY ON THE MORE
PROGRESSIVE NATURE OF THE SYSTEM, AND IT APPEARS ATTM THAT THE
OVERWHELMING MAJORITY OF THE PRECIP WILL FALL AS RAIN. THERE COULD
BE SOME SNOW SHOWERS TOWARD THE END OF THE EVENT (SATURDAY NIGHT OR
SUNDAY MORNING), BUT MOST OF THE MOISTURE HAS MOVED OUT BY THIS
TIME.
CURRENT GUIDANCE IS CALLING FOR 3/4 TO 1 INCH OF RAIN WITH THIS
SYSTEM, BUT OF COURSE THERE COULD BE LOCALLY MORE, ESPECIALLY WITH
ANY CONVECTION. WILL REISSUE THE SPECIAL WEATHER STATEMENT TO
ADDRESS THE POSSIBLE HEAVIER RAIN TONIGHT, AND NORTH SATURDAY. THE
SYSTEM IS A BIT MORE PROGRESSIVE IN THE CURRENT GUIDANCE, BUT WITH
THE NEGATIVELY TILTED TROF, ITS POSSIBLE THAT IN REALITY ITS A BIT
SLOWER THAN PROGGED. AS A RESULT THE FLOODING THREAT WILL HAVE TO
BE MONITORED, BUT AT THIS TIME FFG IS LOWER THAN THE AMOUNTS BEING
FCST.
WINDS WILL ALSO INCREASE OVERNIGHT SATURDAY INTO SUNDAY AND WITH
TEMPS FCST TO BE ONLY IN THE 30S FOR MOST AREAS ON SUNDAY, THERE
WILL BE A NOTICEABLE WIND CHILL FACTOR AND SINCE IT HAS BEEN MILD OF
LATE, THINGS WILL FEEL EVEN COLDER.
CURRENT SATELLITE IMAGERY SHOWS MAINLY HIGH CLOUDS ACROSS THE AREA,
WITH ONE NOTABLE EXCEPTION...THERE IS A FOG BANK ACROSS SOUTHERN DE
AND SOUTHERN NJ AND IT IS MOVING TO THE NORTH. THIS AREA APPEARS TO
BE GROWING WITH TIME AND ISSUING A DENSE FOG ADVISORY SEEMS PRUDENT.
&&
.LONG TERM (SUNDAY THROUGH THURSDAY)...
AS MENTIONED ABOVE, THE PERIOD WILL BEGIN COLD AND WINDY WITH SOME
SNOW SHOWERS LINGERING, ESPECIALLY IN THE MORNING, WITH COLD
NORTHWEST FLOW. HIGH PRESSURE WILL BUILD IN LATER SUNDAY AND MONDAY,
AND THERE WILL BE A WARMING TREND INTO THE MIDDLE OF NEXT WEEK. THE
NEXT AREA OF LOW PRESSURE WILL MOVE IN FROM THE WEST TUESDAY INTO
WEDNESDAY, BUT WITH THE TEMPERATURES WARMING, THIS ONE APPEARS TO BE
ALL LIQUID PRECIPITATION. HOWEVER, AS THE TRAILING COLD FRONT
PASSES BY LATER WEDNESDAY, OR THURSDAY, COLDER NORTHWEST FLOW WILL
RETURN.
&&
A LARGE MASS OF FOG WAS ADVECTING NORTHWARD ALONG THE MID ATLANTIC
COAST OVERNIGHT. BY 3:00 AM, CONDITIONS WERE NEAR THE FLOOR AT KMIV
AND KACY. THE DENSE FOG IS EXPECTED TO CONTINUE WORKING ITS WAY
INLAND EARLY THIS MORNING AND WERE ANTICIPATING VERY LOW CONDITIONS
DEVELOPING AT KILG, KPHL, KPNE AND KTTN DURING THE NEXT TWO TO THREE
HOURS.
THERE REMAINS SOME QUESTIONS AS TO WHETHER KRDG AND KABE WILL BE
AFFECTED BY THE DENSE FOG. WITH LOW CONDITIONS SPREADING UP THROUGH
CHESTER COUNTY AND LANCASTER COUNTY IT SEEMS AS THOUGH KRDG IS A
POSSIBLE CANDIDATE. KABE MAY BE SPARED FROM THE WORST OF THE LOW
CLOUDS AND FOG.
AT 3:00 AM, THE BACK EDGE OF THE DENSEST FOG WAS ALREADY UP INTO
SOUTHERN MARYLAND. SOME IMPROVEMENT SHOULD WORK ITS WAY NORTHWARD
DURING THE COURSE OF THE MORNING AND PERHAPS WELL SEE EITHER MVFR
OR VFR CONDITIONS AGAIN FOR A WHILE THIS AFTERNOON. IT APPEARS AS
THOUGH CEILINGS AND VSBY VALUES WILL LOWER AGAIN THIS EVENING WITH
THE ARRIVAL OF THE RAIN.
&&
.MARINE...
WELL CONTINUE TO HANDLE THE FOG BANK WITH MARINE WEATHER STATEMENTS
THIS MORNING. IT LOOKS AS THOUGH THERE WILL BE A GRADUAL
IMPROVEMENT FROM SOUTH TO NORTH DURING THE COURSE OF THE DAY.
MEANWHILE, NOT MUCH ELSE HAS BEEN CHANGED IN THE MARINE FORECAST IN
REGARD TO THE APPROACHING STORM. A SMALL CRAFT ADVISORY WILL BEGIN
AT 7:00 PM FOR THE OCEAN WATERS (MAINLY FOR SEAS). WE DELAYED THE
SMALL CRAFT ADVISORY FOR DELAWARE BAY UNTIL 7:00 PM SATURDAY AS THE
LOW BEGINS TO WIND UP OFF THE COAST. WELL LIKELY NEED A GALE
WARNING FOR OUR ENTIRE MARINE AREA AS WE GET INTO SUNDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...DENSE FOG ADVISORY FOR PAZ067>071 UNTIL 10 AM FRIDAY.
NJ...DENSE FOG ADVISORY FOR NJZ012>027 UNTIL 10 AM FRIDAY.
DE...DENSE FOG ADVISORY FOR DEZ001>004 UNTIL 10 AM FRIDAY.
MD...DENSE FOG ADVISORY FOR MDZ008-012-015-019-020 UNTIL 10 AM
FRIDAY.
MARINE...DENSE FOG ADVISORY FOR ANZ430-431-450>455 UNTIL 10 AM
FRIDAY.
...SMALL CRAFT ADVISORY FOR ANZ450>455 FROM 7 PM FRIDAY
TO 7 AM MONDAY.
...SMALL CRAFT ADVISORY FOR ANZ430-431 FROM 7 PM SATURDAY
TO 7 AM MONDAY.
&&
SHORT TERM/LONG TERM...NIERENBERG
AVIATION/MARINE...IOVINOHazardous weather outlook, Jan 13, 4:48 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 448 AM EST FRI JAN 13 2006 ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-141000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 448 AM EST FRI JAN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT UNTIL 10 AM THIS MORNING FOR PORTIONS OF NEW JERSEY, PENNSYLVANIA, DELAWARE AND NORTHEASTERN MARYLAND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STORM WILL AFFECT THE REGION TONIGHT THROUGH SATURDAY NIGHT. PRECIPITATION WILL BEGIN AS RAIN, BUT WILL END AS SNOW SHOWERS SATURDAY NIGHT OR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Dense Fog Advisories in New Jersey, 2006Dense Fog Advisories in Pennsylvania, 2006Dense Fog Advisories in Maryland, 2006Every dense fog advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.